The Michigan Mathematical Journal

Analytic varieties with boundaries in totally real tori.

Miran Černe

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 243-256.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132181

Digital Object Identifier
doi:10.1307/mmj/1030132181

Mathematical Reviews number (MathSciNet)
MR1637646

Zentralblatt MATH identifier
1002.32012

Subjects
Primary: 32F25
Secondary: 32C25: Analytic subsets and submanifolds

Citation

Černe, Miran. Analytic varieties with boundaries in totally real tori. Michigan Math. J. 45 (1998), no. 2, 243--256. doi:10.1307/mmj/1030132181. https://projecteuclid.org/euclid.mmj/1030132181


Export citation